# SDR ASAA1159406

- Difficulty date: April 8, 2011
- Submitted: April 11, 2011
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 14,811 hours, 4,644 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 3768
- Condition: Faulty
- Location: Hf Comm
- Part time: 604 hours, 195 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 HF RADIO WILL NOT TRANSMIT.  REPLACED NR 1 HF TRANSCEIVER PER AMM 23 11 21.  REPLACED NR 1 HF COUPLER PER AMM 23 11 61.  OPS CHECK GOOD PER FIM TASK 23 11 00.
